Alert archive / Alabama / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 182, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 19, 2006, 3:18 PM CDT for Covington County, Alabama. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2006, 3:18 PM CDT (20:18 UTC)
- Expired
- Jul 19, 2006, 3:45 PM CDT
- In force
- 27 min
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
County Covington County, AL
The radar
The Eglin Afb radar (KEVX), 84 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.3 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1205 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1020 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMOB 192017 SVRMOB ALC039-192045- /O.NEW.KMOB.SV.W.0182.060719T2018Z-060719T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 318 PM CDT WED JUL 19 2006 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA * UNTIL 345 PM CDT * AT 314 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR PLEASANT HOME...OR ABOUT 15 MILES SOUTH OF ANDALUSIA...AND MOVING SOUTHWEST AT 5 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PLEASANT HOME BY 330 PM CDT FALCO AND WING BY 345 PM CDT THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. TAKE COVER IN A STURDY SHELTER UNTIL THE STORM HAS PASSED. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3106 8641 3123 8649 3115 8671 3100 8669 $$
2 follow-up statements
000 WWUS54 KMOB 192023 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 322 PM CDT WED JUL 19 2006 ALC039-192045- /O.CON.KMOB.SV.W.0182.000000T0000Z-060719T2045Z/ COVINGTON AL- 322 PM CDT WED JUL 19 2006 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 345 PM CDT FOR SOUTHWESTERN COVINGTON COUNTY... AT 314 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR FALCO...OR ABOUT 15 MILES SOUTH OF ANDALUSIA...MOVING SOUTHWEST AT 5 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED NEAR GREEN BAY AND MOVING SOUTHWEST AT 5 MPH. THE SEVERE THUNDERSTORMS WILL BE NEAR... FALCO...WING...GREEN BAY AND WATKINS BRIDGE THROUGH 345 PM CDT IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3106 8641 3123 8649 3115 8671 3100 8669 $$
000 WWUS54 KMOB 192042 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 342 PM CDT WED JUL 19 2006 ALC039-192052- /O.EXP.KMOB.SV.W.0182.000000T0000Z-060719T2045Z/ COVINGTON AL- 342 PM CDT WED JUL 19 2006 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COVINGTON COUNTY WILL BE ALLOWED TO EXPIRE AT 345 PM CDT... THE THUNDERSTORMS HAVE WEAKENED AND WERE MOVING OUT OF THE COUNTY. LAT...LON 3106 8641 3123 8649 3115 8671 3100 8669 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 5:00 AM CDT, 10 hours 18 minutes earlier.
Area forecast discussion, Jul 19, 5:00 AM CDT, 10 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 500 AM CDT WED JUL 19 2006 .SHORT TERM (TODAY THROUGH THURSDAY)...A WEAK SHORTWAVE MOVING SOUTH OUT OF THE TENNESSEE RIVER VALLEY REGION WILL SPARK OFF SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE FORECAST AREA TODAY. THE STORMS TO THE NORTH AHEAD OF THIS FEATURE HAVE DIMINISHED IN COVERAGE AND INTENSITY OVER THE PAST FEW HOURS...HOWEVER SEVERAL REMNANT OUTFLOW BOUNDARIES ARE LINGERING JUST TO THE NORTHWEST OF OUR AREA AND THESE WILL ALSO LIKELY PROVIDE A SURFACE FOCUS FOR MORE ORGANIZED CONVECTION BY THE EARLY AFTERNOON HOURS MOVING DOWN THE MEAN LAYER FLOW INTO OUR INLAND ZONES. AGAIN...WE COULD SEE A FEW STRONG STORMS IN THE AFTERNOON HOURS WITH VERY FREQUENT LIGHTNING STRIKES AND GUSTY WINDS AROUND 45 MPH. THE SHORTWAVE WILL SHIFT SOUTHWEST AROUND THE WESTERN PERIPHERY OF THE CENTRAL PLAINS RIDGE AND DAMPEN OUT TONIGHT. FOR TOMORROW...ANOTHER PIECE OF UPPER ENERGY ROUNDING THE EASTERN SIDE OF THE CENTRAL PLAINS RIDGE WILL SHIFT DOWN ACROSS MISSISSIPPI AND ALABAMA. FOR NOW WE WILL STICK CLOSE TO GUIDANCE WITH 20 PERCENT POPS MOST AREAS...HOWEVER WE MAY HAVE TO TWEAK THOSE UP INTO THE SCATTERED RANGE LATER TODAY OR TONIGHT AS WE GET A BETTER FEEL ON THE TIMING AND PLACEMENT OF THE UPPER FEATURES FOR TOMORROW. WE SPLIT THE MET/MAV TEMP VALUES INLAND TODAY GIVEN SLIGHTLY GREATER AFTERNOON CLOUDCOVER DUE TO SCATTERED STORMS (IN COMPARISON TO YESTERDAY) KEEPING US FROM TOPPING OUT AS HIGH AT THE MET BUT STILL ABOVE THE MAV WHICH HAS BEEN PERSISTENTLY TOO COOL OF LATE. WE WILL AGAIN SEE AFTERNOON HEAT INDEX VALUES TOP OUT IN THE 100 TO 105 RANGE TODAY AND TOMORROW. /05 .LONG TERM (FRIDAY THROUGH NEXT WEDNESDAY)...THE CENTRAL PLAINS UPPER RIDGE TRANSLATES WESTWARD THROUGH EARLY NEXT WEEK AS A SHORTWAVE AMPLIFIES THE EASTERN STATES TROUGH A BIT. WITH THE AXIS OF THE UPPER TROUGH WEST OF OUR AREA...AND WITH A SHORTWAVE TRANSITIONING THROUGH THE FLOW JUST NORTH OF OUR AREA...WE ADVERTISED SLIGHTLY GREATER COVERAGES OF SHOWERS AND THUNDERSTORMS SATURDAY INTO SUNDAY. THE UPPER TROUGH TRANSLATES EAST AND DE-AMPLIFIES BY THE MIDDLE OF NEXT WEEK...THEN A WEAK UPPER RIDGE BUILDS IN ACROSS THE AREA WITH THE WESTERN ATLANTIC LOW LEVEL RIDGE TO THE EAST PROVIDING A PATTERN CONDUCIVE FOR TYPICAL ISOLATED TO SCATTERED DIURNAL CONVECTION. /05 && .MARINE...A WEAK RIDGE OF HIGH PRES WILL CONTINUE OVER THE NORTH CENTRAL GULF THROUGH EARLY NEXT WEEK. SOUTHERLY WINDS AND SEAS WILL BUILD SLIGHTLY LATE SATURDAY THROUGH EARLY NEXT WEEK IN RESPONSE TO H5 TROF AND WEAKENING FRONTAL BOUNDARY MOVING ACROSS CENTRAL AND LOWER SECTIONS OF MS...AL AND GA. SHOWERS AND THUNDERSTORMS WILL GENERALLY BE ISOLATED OVER THE MARINE AREA THROUGH FRIDAY BECOMING MOSTLY SCATTERED SATURDAY THROUGH EARLY NEXT WEEK AS UPPER TROF MOVES ACROSS THE REGION. /32 && .FIRE WEATHER...NO CONCERNS AT THIS TIME. /05 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 94 74 94 76 / 30 20 20 20 PENSACOLA 93 77 93 77 / 30 20 20 20 DESTIN 92 77 91 79 / 30 20 20 20 EVERGREEN 97 71 97 72 / 30 20 20 20 WAYNESBORO 96 73 98 73 / 30 20 20 20 CAMDEN 97 73 98 74 / 30 20 20 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && 05/JG 32/EE
Hazardous weather outlook, Jul 19, 5:30 AM CDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 530 AM CDT WED JUL 19 2006 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-201100- BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH- COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE- GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 530 AM CDT WED JUL 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND SOUTHEAST MISSISSIPPI...AND THE WESTERN FLORIDA PANHANDLE. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP IN THE LATE MORNING AND AFTERNOON HOURS AS A WEAK UPPER LEVEL DISTURBANCE MOVES SOUTH OUT OF NORTHERN MISSISSIPPI AND ALABAMA. A FEW STORMS WILL BECOME STRONG ENOUGH TO PRODUCE SUDDEN DOWNBURST WINDS NEAR 50 MPH...IN ADDITION TO PRODUCING FREQUENT DANGEROUS LIGHTNING STRIKES AND SMALL HAIL. LOCALLY HEAVY RAINFALL WITH ACCUMULATIONS UP TO 2 INCHES PER HOUR WILL ALSO BE POSSIBLE. THE STORMS WILL BE THE MOST NUMEROUS IN COVERAGE AND THE STRONGEST IN INTENSITY DURING THE MID AFTERNOON HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...MAINLY INLAND DURING THE AFTERNOON AND EARLY EVENING HOURS...AND ALONG THE COAST AND OFFSHORE WATERS OVERNIGHT AND DURING THE MORNING HOURS. THE PROBABILITY OF SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... DUE TO THE EXPECTED BRIEF AND ISOLATED NATURE OF ANY SEVERE STORMS THIS AFTERNOON...ACTIVATION OF STORM SPOTTERS OR EMERGENCY MANAGEMENT PERSONNEL FOR SIGNIFICANT SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 19, 2:00 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 200 PM CDT WED JUL 19 2006 ALZ052-061-191945- UPPER MOBILE-WASHINGTON- 200 PM CDT WED JUL 19 2006 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER SOUTHERN WASHINGTON AND NORTHERN MOBILE COUNTIES... AT 156 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 6 MILES NORTH OF CITRONELLE...AND MOVING SOUTHWEST AT 10 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... CITRONELLE AND SIDNEY THROUGH 245 PM CDT. THE PRIMARY THREATS FROM THESE STORMS WILL BE BRIEF WIND GUSTS FROM 45 TO 55 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING...AND SMALL HAIL. BRIEF STRONG WIND GUSTS COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. ALTHOUGH THESE STORMS ARE PRESENTLY BELOW SEVERE LEVELS...WIND GUSTS FROM THESE STORMS CAN DOWN TREES THAT HAVE EXPERIENCED WEAKENING FROM PAST HURRICANES OR ARE DEAD BUT STILL STANDING. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORMS HAVE PASSED. THESE STORMS COULD ALSO PRODUCE RAINFALL AMOUNTS OF TWO TO THREE INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW YOU TO CROSS SAFELY.
Special weather statement, Jul 19, 2:14 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 214 PM CDT WED JUL 19 2006 FLZ001-003-192000- INLAND ESCAMBIA-INLAND SANTA ROSA- 214 PM CDT WED JUL 19 2006 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER ESCAMBIA AND SANTA ROSA COUNTIES... AT 213 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 2 MILES NORTHWEST OF MCDAVID...AND MOVING SOUTHWEST AT 10 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... OAK GROVE AND WALNUT HILL THROUGH 300 PM CDT. THE PRIMARY THREATS FROM THESE STORMS WILL BE BRIEF WIND GUSTS FROM 45 TO 55 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING...AND SMALL HAIL. BRIEF STRONG WIND GUSTS COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. ALTHOUGH THESE STORMS ARE PRESENTLY BELOW SEVERE LEVELS...WIND GUSTS FROM THESE STORMS CAN DOWN TREES THAT HAVE EXPERIENCED WEAKENING FROM PAST HURRICANES OR ARE DEAD BUT STILL STANDING. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORMS HAVE PASSED. THESE STORMS COULD ALSO PRODUCE RAINFALL AMOUNTS OF TWO TO THREE INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW YOU TO CROSS SAFELY.
Special weather statement, Jul 19, 2:23 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 223 PM CDT WED JUL 19 2006 FLZ003>006-192015- COASTAL OKALOOSA-INLAND OKALOOSA-INLAND SANTA ROSA-COASTAL SANTA ROSA- 223 PM CDT WED JUL 19 2006 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER SOUTHERN OKALOOSA COUNTY AND MOVING TOWARD EASTERN SANTA ROSA COUNTY... AT 222 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 9 MILES SOUTHEAST OF HOLT...AND MOVING WEST AT 10 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... HOLT...GALLIVER AND HAROLD THROUGH 315 PM CDT. THE PRIMARY THREATS FROM THESE STORMS WILL BE BRIEF WIND GUSTS FROM 45 TO 55 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING...AND SMALL HAIL. BRIEF STRONG WIND GUSTS COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. ALTHOUGH THESE STORMS ARE PRESENTLY BELOW SEVERE LEVELS...WIND GUSTS FROM THESE STORMS CAN DOWN TREES THAT HAVE EXPERIENCED WEAKENING FROM PAST HURRICANES OR ARE DEAD BUT STILL STANDING. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORMS HAVE PASSED. THESE STORMS COULD ALSO PRODUCE RAINFALL AMOUNTS OF TWO TO THREE INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW YOU TO CROSS SAFELY.
Special weather statement, Jul 19, 2:48 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 248 PM CDT WED JUL 19 2006 ALZ061>064-MSZ076-079-192045- UPPER BALDWIN-LOWER BALDWIN-LOWER MOBILE-UPPER MOBILE-GEORGE-GREENE- INCLUDING THE CITIES OF...BAY MINETTE AND DOWNTOWN MOBILE... 248 PM CDT WED JUL 19 2006 ...STRONG THUNDERSTORMS ARE BEING DETECTED OVER GEORGE...GREENE... BALDWIN AND MOBILE COUNTIES... AT 244 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS DEVELOPING ALONG AN OUTFLOW BOUNDARY FROM 2 MILES NORTH OF EARLVILLE TO NEAR I65 AND AL 59...AND MOVING SOUTH AT 10 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... BAY MINETTE...SATSUMA...KUSHLA...CARPENTER...SARALAND...LOTT AND COLEMAN DAIRY RO...SHIPMAN AND WHITEHOUSE FORKS THROUGH 345 PM CDT. THE PRIMARY THREATS FROM THESE STORMS WILL BE BRIEF WIND GUSTS FROM 45 TO 55 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING...AND SMALL HAIL. BRIEF STRONG WIND GUSTS COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. ALTHOUGH THESE STORMS ARE PRESENTLY BELOW SEVERE LEVELS...WIND GUSTS FROM THESE STORMS CAN DOWN TREES THAT HAVE EXPERIENCED WEAKENING FROM PAST HURRICANES OR ARE DEAD BUT STILL STANDING. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORMS HAVE PASSED. THESE STORMS COULD ALSO PRODUCE RAINFALL AMOUNTS OF TWO TO THREE INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW YOU TO CROSS SAFELY.
Special weather statement, Jul 19, 3:03 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 303 PM CDT WED JUL 19 2006 ALZ060-192045- COVINGTON- 303 PM CDT WED JUL 19 2006 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER SOUTHWEST COVINGTON COUNTY... AT 301 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 4 MILES WEST OF RED OAK...AND MOVING SOUTHWEST AT 10 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... PLEASANT HOME...WING AND FALCO THROUGH 345 PM CDT. THE PRIMARY THREATS FROM THESE STORMS WILL BE BRIEF WIND GUSTS FROM 45 TO 55 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING...AND SMALL HAIL. BRIEF STRONG WIND GUSTS COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. ALTHOUGH THESE STORMS ARE PRESENTLY BELOW SEVERE LEVELS...WIND GUSTS FROM THESE STORMS CAN DOWN TREES THAT HAVE EXPERIENCED WEAKENING FROM PAST HURRICANES OR ARE DEAD BUT STILL STANDING. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORMS HAVE PASSED. THESE STORMS COULD ALSO PRODUCE RAINFALL AMOUNTS OF TWO TO THREE INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW YOU TO CROSS SAFELY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 4:29 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 31 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.